MAUDE Adverse Event Report: EXACTECH, INC. SMALL SUPERIOR/POSTERIOR AUGGLENOID PLATE,RIGHT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. SMALL SUPERIOR/POSTERIOR AUGGLENOID PLATE,RIGHT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number SMALL SUPERIOR/POSTERIOR AUGGLENOID PLATE,RIGHT
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 03/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: serial #: (b)(4) category #: a10012 - gps implant kit v2, serial #: (b)(4), category #: 320-36-03 - 145-deg pe 36mm hum liner +2.5, serial #: (b)(4), category #: 320-31-36 - glenosphere, 36mm, serial #: (b)(4), category #: 320-10-00 - equinoxe reverse tray adapter plate tray +0, serial #: (b)(4), category #: 531-55-88 - ergo gps 3.2mm drill kit sterile, serial #: (b)(4), category #: 320-15-05 - eq rev locking screw, serial #: (b)(4), category #: 320-20-00 - eq reverse torque defining screw kit, serial #: (b)(4), category #: 531-78-20 - shouldr gps hex pins kit, serial #: (b)(4), category #: 300-30-10 - equinoxe preserve stem 10mm, serial #: (b)(4), category #: 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm, serial #: (b)(4), category #: 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, serial #: (b)(4), category #: 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, serial #: (b)(4), category #: 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm, additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported, a female patient who had a right total shoulder arthroplasty on (b)(6)2023, at a 6 week post op follow up appointment, a coracoid tip avulsion fracture was determined.The surgeon indicated he assumed it was related to using coracoid tracker/screws.The patient was treated non-operative.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: a, b, c, d, e, f, g.The reason for the post operative bone fracture reported cannot be conclusively determined but may be related to implant positioning, patient bone quality, a trauma, and/or another patient related condition.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
SMALL SUPERIOR/POSTERIOR AUGGLENOID PLATE,RIGHT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16807226
Report Number1038671-2023-00820
Device Sequence Number19592462
Product Code PHX
UDI-Device Identifier10885862534927
UDI-Public10885862534927
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSMALL SUPERIOR/POSTERIOR AUGGLENOID PLATE,RIGHT
Device Catalogue Number320-35-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale